# SDR DALA14004866806

- Difficulty date: January 22, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 58,748 hours, 17,417 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Condition: No Test
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR EMERGENCY POWER RESERVOIRS FAILED INSPECTION.  REPLACED RESERVOIR IAW MM 52-11-30.
